International Journal of Engineering, Science and Mathematics
(IJMRA Publications)-
Peer Reviewed Refereed Journal
 

...

Pages: 1-7

Date of Publication: 30-Nov--0001

CONNECTED AND TOTAL EDGE DOMINATION IN BOOLEAN FUNCTION GRAPH B (G, L(G), NINC) OF A GRAPH

Author: S. Muthammai1 and S. Dhanalakshmi2

Category: Engineering, Science and Mathematics

[Download PDF]

Abstract:

For any graph G, let V(G) and E(G) denote the vertex set and edge set of G respectively. The Boolean function graph B(G, L(G), NINC) of G is a graph with vertex set V(G)?E(G) and two vertices in B(G, L(G), NINC) are adjacent if and only if they correspond to two adjacent vertices of G, two adjacent edges of G or to a vertex and an edge not incident to it in G. For brevity, this graph is denoted by B1(G). In this paper, Connected edge domination and total edge domination numbers of Boolean Function Graph B(G, L(G), NINC) of some standard graphs are obtained.

Keywords: Boolean Function graph, Edge Domination Number